Alert archive / North Dakota / Frost Advisories in 2013
Frost Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 20, 2013, 2:28 PM CDT for 15 counties in North Dakota. It took effect at Sep 21, 2013, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2013, 2:28 PM CDT (19:28 UTC)
- In effect from
- Sep 21, 2013, 3:00 AM CDT
- Expired
- Sep 21, 2013, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 97 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151 WWUS73 KBIS 201928 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 228 PM CDT FRI SEP 20 2013 ...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA TONIGHT... .A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT A CLEARING SKY AND LIGHT WINDS OVERNIGHT...IDEAL CONDITIONS FOR TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL DEVELOP DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-210400- /O.NEW.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 228 PM CDT FRI SEP 20 2013 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...33 TO 37 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ TM
5 follow-up statements
588 WWUS73 KBIS 210021 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 721 PM CDT FRI SEP 20 2013 ...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA TONIGHT... .A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT A CLEARING SKY AND LIGHT WINDS OVERNIGHT...IDEAL CONDITIONS FOR TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL DEVELOP DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-210830- /O.CON.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 721 PM CDT FRI SEP 20 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...33 TO 37 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ TWH
404 WWUS73 KBIS 210256 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 956 PM CDT FRI SEP 20 2013 ...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA TONIGHT... .A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT A CLEARING SKY AND LIGHT WINDS OVERNIGHT...IDEAL CONDITIONS FOR TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL DEVELOP DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211100- /O.CON.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 956 PM CDT FRI SEP 20 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...33 TO 37 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ TWH
275 WWUS73 KBIS 210520 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1220 AM CDT SAT SEP 21 2013 ...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA EARLY SATURDAY MORNING.. .A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT CLEAR SKIES AND LIGHT WINDS...RESULTING IN IDEAL CONDITIONS FOR TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL DEVELOP DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211330- /O.CON.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1220 AM CDT SAT SEP 21 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...33 TO 37 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ KS/TWH/TM
615 WWUS73 KBIS 210843 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 343 AM CDT SAT SEP 21 2013 ...FROST ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA THROUGH EARLY SATURDAY MORNING.. .A FROST ADVISORY REMAINS IN EFFECT FOR CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA UNTIL 9 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST CAN BE EXPECTED THROUGH EARLY SATURDAY MORNING. TAKE PRECAUTIONS TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211400- /O.CON.KBIS.FR.Y.0002.000000T0000Z-130921T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 343 AM CDT SAT SEP 21 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...32 TO 37 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ KS/TWH/TM
277 WWUS73 KBIS 211357 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 857 AM CDT SAT SEP 21 2013 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... .TEMPERATURES ARE IN THE UPPER 30S AND WILL CONTINUE TO INCREASE TO THE UPPER 60S AND LOW 70S THIS AFTERNOON. THEREFORE...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211500- /O.EXP.KBIS.FR.Y.0002.000000T0000Z-130921T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 857 AM CDT SAT SEP 21 2013 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ARE IN THE UPPER 30S AND WILL CONTINUE TO INCREASE TO THE UPPER 60S AND LOW 70S THIS AFTERNOON. THEREFORE...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ TM
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 20, 1:11 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Sep 20, 1:11 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 111 PM CDT FRI SEP 20 2013 .UPDATE... ISSUED AT 110 PM CDT FRI SEP 20 2013 NO MAJOR UPDATES ARE REQUIRED TO THE ONGOING FORECAST. THE MAIN FORECAST CHALLENGE WILL BE TEMPERATURES TONIGHT AND SUBSEQUENT FROST HEADLINES POSSIBLE CENTRAL AND EAST. WILL COORDINATE HAZARDS WITH SURROUNDING OFFICES AND WILL HAVE A DECISION BY THE NEXT UPDATE ISSUANCE. UPDATE ISSUED AT 922 AM CDT FRI SEP 20 2013 TEMPERATURES OVER WESTERN NORTH DAKOTA ARE NOW IN THE UPPER 30S TO LOWER 40S AND WILL CONTINUE TO INCREASE INTO THE UPPER 60S THIS AFTERNOON. AS A RESULT...ALLOWED THE FROST ADVISORY TO EXPIRE AT 9 AM CDT. THE NEXT FORECAST CHALLENGE WILL BE THE LIKELIHOOD AND SUBSEQUENT AREAL EXTENT OF FROST OVER CENTRAL NORTH DAKOTA EARLY SATURDAY MORNING. WILL WAIT FOR THE 12Z SUITE OF MODEL GUIDANCE BEFORE DECIDING WHETHER OR NOT TO ISSUE A FROST ADVISORY FOR SATURDAY MORNING. OTHERWISE...THE REMAINING FORECAST IS ON TRACK AND THE UPDATED PRODUCTS HAVE BEEN SENT. UPDATE ISSUED AT 652 AM CDT FRI SEP 20 2013 EARLY MORNING 11-3.9 MICRON SATELLITE IMAGERY SHOWS THE BACK EDGE OF LOW CLOUDS MAKING STEADY PROGRESS EAST ACROSS CENTRAL NORTH DAKOTA. MADE MINOR ADJUSTMENTS TO THE TIMING OF THE CLEARING IN THE GRIDS...WITH MOSTLY SUNNY SKIES EXPECTED ACROSS THE ENTIRE FORECAST AREA BY LATE MORNING. THE FROST ADVISORY IN THE WEST STILL LOOKS APPROPRIATE WITH CURRENT TEMPERATURES IN THE LOW TO MID 30S ACROSS THAT AREA. OVERALL...MADE ONLY MINOR ADJUSTMENTS TO THE FORECAST. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 256 AM CDT FRI SEP 20 2013 THE LATEST FOG/STRATUS IMAGERY LOOP SHOWS THE BACK EDGE OF LOW CLOUDS EXTENDS ALONG AND EAST OF A LINE FROM NEAR SHERWOOD TO MINOT...SOUTH TO BEULAH AND MOTT. THIS AREA HAS CLOUD BASES BETWEEN 2500FT AND 3500FT. EXPECT THE BACK EDGE OF CLOUDS TO SHIFT INTO THE JAMES RIVER VALLEY BY MID MORNING. ELSEWHERE...CLEAR SKIES IN THE WEST CONTINUES THIS MORNING WITH THE FROST ADVISORY IN GOOD STANDING. A NORTHWEST UPPER FLOW MAINTAINS ITSELF OVER NORTH DAKOTA TODAY AS A H7-H5 RIDGE AXIS APPROACHES EASTERN MONTANA BY 00Z SATURDAY...THEN ALONG THE WESTERN NORTH DAKOTA BORDER BY 12Z SATURDAY. A FROST ADVISORY MAY BE NEEDED FOR MOST OF CENTRAL NORTH DAKOTA LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING WITH LOW TEMPERATURES IN THE 35F TO 38F RANGE. WILL ALERT THE ONCOMING DAY SHIFT OF THIS POSSIBILITY. OTHERWISE EXPECT SUNNY SKIES WEST WITH SKIES TRENDING TOWARD CLEAR IN THE CENTRAL EARLY TODAY WHICH WILL CONTINUE THROUGH TONIGHT. HIGHS TODAY WILL RANGE FROM 60F TO 70F. LOWS FRIDAY NIGHT BETWEEN 35F AND 45F. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 256 AM CDT FRI SEP 20 2013 SATURDAY WILL FEATURE AN H5 RIDGE ACROSS THE CENTRAL AND NORTHERN PLAINS. THE RIDGE WILL SHIFT EAST ON SUNDAY AS A TROUGH ACROSS THE WESTERN UNITED STATES MOVES INTO THE REGION. THIS WILL BRING DRY WEATHER SATURDAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AND MONDAY. TUESDAY APPEARS DRY AGAIN...HOWEVER AN UNSETTLED SOUTHWESTERLY FLOW ALOFT WILL BRING MORE RAIN CHANCES WEDNESDAY AND THURSDAY. THE ALL BLEND MODEL CONSENSUS SHOWS FAIRLY HIGH POPS FOR LATE IN THE WEEK...AND SEE NO REASON TO DISAGREE SINCE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT...AND RUN TO RUN CONSISTENCY HAS ALSO BEEN GOOD. THE GEFS SUGGESTS SUFFICIENT INSTABILITY WILL BE IN PLACE WEDNESDAY AND WEDNESDAY NIGHT FOR THUNDERSTORMS...BUT THE BETTER INSTABILITY SHIFTS EAST FOR THURSDAY. WILL CARRY AT LEAST ISOLATED THUNDERSTORM CHANCES WEDNESDAY AND WEDNESDAY NIGHT...BUT KEEP THE THUNDERSTORM THREAT OUT OF THURSDAY. LOOKING AT TEMPERATURES...A WARMING TREND IS EXPECTED THIS WEEKEND...BUT COOLER WEATHER ARRIVES AGAIN NEXT WEEK...ESPECIALLY AS THE RAIN CHANCES INCREASE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 110 PM CDT FRI SEP 20 2013 VFR CU FIELD OVER CENTRAL AND EASTERN NORTH DAKOTA WILL CONTINUE THROUGH THE AFTERNOON. NORTHWESTERLY WIND GUSTS UP TO 20 KNOTS WILL ALSO ACCOMPANY THE CU FIELD. SKIES WILL THEN BECOME CLEAR AND WINDS WILL BECOME LIGHT AND VARIABLE AFTER SUNSET AS HIGH PRESSURE BUILDS INTO THE REGION. VFR CONDITIONS WILL CONTINUE THROUGH SATURDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...KS LONG TERM...CK AVIATION...TM
Hazardous weather outlook, Sep 20, 9:03 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 903 AM CDT FRI SEP 20 2013 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211415- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 903 AM CDT FRI SEP 20 2013 /803 AM MDT FRI SEP 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PATCHY FROST IS FORECAST FOR PORTIONS OF CENTRAL NORTH DAKOTA EARLY SATURDAY MORNING. A FROST ADVISORY MAY BE ISSUED LATER TODAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. MORE THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TM/KS/CK
Nearby
Frost Advisories in North Dakota, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.